# SDR SWAA2016051351758

- Difficulty date: April 23, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CRACKED, BETWEEN RSS 222 - 223.  R & R WEB IAW SRM & DWG.
